Partial regularity for almost minimizers of quasi-convex integrals

Duzaar, F., Gastel, A. and Grotowski, J. F. (2000) Partial regularity for almost minimizers of quasi-convex integrals. Siam Journal On Mathematical Analysis, 32 3: 665-687. doi:10.1137/S0036141099374536

Attached Files (Some files may be inaccessible until you login with your UQ eSpace credentials)
Name Description MIMEType Size Downloads
UQ250311_OA.pdf Full text (open access) application/pdf 224.00KB 0

Author Duzaar, F.
Gastel, A.
Grotowski, J. F.
Title Partial regularity for almost minimizers of quasi-convex integrals
Journal name Siam Journal On Mathematical Analysis   Check publisher's open access policy
ISSN 0036-1410
1095-7154
Publication date 2000-10
Sub-type Article (original research)
DOI 10.1137/S0036141099374536
Open Access Status File (Publisher version)
Volume 32
Issue 3
Start page 665
End page 687
Total pages 23
Place of publication Philadelphia, PA, United States
Publisher Society for Industrial and Applied Mathematics
Language eng
Keyword quasi convexity
partial regularity
almost minimizers
Quasiconvex Integrals
Calculus
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: School of Mathematics and Physics
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 32 times in Thomson Reuters Web of Science Article | Citations
Google Scholar Search Google Scholar
Created: Sat, 10 Sep 2011, 17:40:16 EST by System User on behalf of Scholarly Communication and Digitisation Service